# SDR A6WA201140836

- Difficulty date: August 8, 2011
- Submitted: September 23, 2011
- Operation: Air carrier
- Aircraft: N461AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7870
- Aircraft time: 18,476 hours, 17,733 cycles
- Engine: Ge CF343B1
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Structure
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT UPPER THRUST REVERSER CASCADE CRACKED IN 4 PLACES.  REPAIRED CRACKS IN RT UPPER THRUST REVERSER CASCADE IAW AWAC PROCESS SPEC 1.
